# SDR CA960223016

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 2210 · Autopilot System
- Part: Auto  Trim Sys
- Condition: Faulty
- Location: Auto Pilot
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) WHILE FLYING WITH AUTO PILOT ENGAGED, THE AUTO-TRIM SYSTEM (MISS-TRIM) LIGHT COMES ON AND THE SYSTEM IS UNABLE TO CORRECT THIS SITUATION THUS DISENGAGES THE AUTOPILOT AFTER A SHORT PERIOD OF TIME. CESSNA HAS BEEN MADE AWARE OF THE PROBLEM AND STATES THERE SHOULD BE A FIX AVAILABLE SOON. THIS PROBLEM ONLY HAPENS AT HIGH SPEED CRUISE AND/OR AT THE TOP END OF A CLIMB.
